MAUDE Adverse Event Report: FENWAL INTERNATIONAL INC. FRESENIUS COM.TEC AUTOMATED CELL SEPARATOR; COM.TEC PL1 RED CELL / PLASMA EXCHANGE SET

FENWAL INTERNATIONAL INC. FRESENIUS COM.TEC AUTOMATED CELL SEPARATOR; COM.TEC PL1 RED CELL / PLASMA EXCHANGE SET
Model Number 9400408
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Anaphylactic Shock (1703)
Date of Event 05/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
At 9:20 am on (b)(6) 2025, the patient was undergoing treatment for guillain-barré syndrome.During the plasma exchange process, the patient experienced anaphylactic shock.The patient improved after emergency treatment and symptomatic management, which included the use of dexamethasone, diphenhydramine, and adrenaline.This adverse event caused temporary harm to the patient and required hospitalization.The patient had undergone plasma exchange once on (b)(6) 2025 without any transfusion reaction.The patient also had no history of blood transfusion or transfusion reactions.Submitting conservatively as this product is similar to a device distributed in the united states.
 
Event or Problem Description
No sample or picture were available for analysis.Without the proper sample or picture evaluation is not possible to determine the probable root cause of the reported failure.The customer complaint is not confirmed.Root cause cannot be identified based on the kit autopsy, as there is no sample or picture available for evaluation.The batch record was reviewed, and no exceptions were generated that could classify as a possible root cause of this defect.The finished good lot has passed all sampling acceptance criteria for all tests performed including in-process and product testing.

Brand Name
FRESENIUS COM.TEC AUTOMATED CELL SEPARATOR
Common Device Name
COM.TEC PL1 RED CELL / PLASMA EXCHANGE SET
Manufacturer (Section D)
FENWAL INTERNATIONAL INC.
carretera sanchez km 18.5
parque industrial itabo zona f
haina, san cristobal
DR 
Manufacturer (Section G)
FENWAL INTERNATIONAL INC.
carretera sanchez km 18.5
parque industrial itabo zona f
haina, san cristobal
DR  
Manufacturer Contact
rebecca mccandless
3 corporate drive
lake zurich, IL 60047
8475502913
MDR Report Key22189119
Report Number3004548776-2025-00284
Device Sequence Number8870691
Product Code LKN
UDI-Device Identifier04086000860154
UDI-Public04086000860154
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K060734
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9400408
Device Catalogue Number9400408
Device Lot NumberPLA 282
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown